Is Benadryl in Gabapentin?
- 6 Feb 2014 by us55536033
- 9 February 2014
- benadryl, allergic reactions, insomnia, restless legs syndrome, periodic limb movement disorder, gabapentin
I am alergic to Benadryl and am concerned it may be in Gabapentin which I am supposed to start taking tonight.
Why would you think it was in gabapentin? Its not. It has nothing to do with it.
No they are two different meds and not available s a combination product have different uses
Unless it is mentioned as a "combo" drug, only one drug is in a medication. Combo drugs will also name both medications with a slash (/) in between the two names. Gabapentin is gabapentin. There is no benadryl or diphenhydramine in gabapentin nor are they in any way related.
When checking medications, a quick call the pharmacist can solve the question. Be sure your pharmacist has you allergies on file. Their job is to watch for such interactions, as should your physician. Hope you are doing better.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Nov 2010 • 2 answers
Posted 10 Aug 2011 • 43 answers
Posted 5 Sep 2012 • 2 answers
Posted 22 Jan 2014 • 1 answer
Posted 31 May 2018 • 0 answers